# SDR SIMA20161018003

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 32,841 hours, 28,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 20131A
- Part serial: 104656
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EXTERIOR OVERWING LIGHTS INOP.  REMOVED AND REPLACED EPSU NR 4 IAW W/C 33-700-19 AND OPS CHECK GOOD IAW W/C 33-700-17.  BATTERY CHARGER ASSY P/N 11-0049 S/N 20114R.
